View Full Version : It Won't Empty
10-28-2004, 05:49 AM
Hello again, with more questions ...
I don't think I will ever get my head around this disease. My bladder always feels full. I go pee and, two minutes later, feel the need to pee some more. At night, I just give up and go to bed feeling full. It's not like I am every going to feel empty with no pressure. Is this how others feel and what drug most helps to get rid of the stupid pressure feeling? (Last night, I dreamt my toilet was overflowing. It was very realistic that I was so glad to wake up and discover it was a dream, LOL. )
Are you on any meds at this time? A lot of us are on Elmiron and low dose antidepressants. I know what it is like to dream about the toilet! :toilet:
10-28-2004, 06:59 AM
Tried Elmiron, it caused stomach upset. By I am taking Nexium (to calm stomach down) and want to try Elmiron with Nexium. I also take one antibiotic each night to keep stupid infections away. Pyridium sometimes, but I try not too. Tried Celexa (anti-depressant but it caused supreme diahhrea! So just Nexium and low dose anti for now. I hate feeling full, pressure and bloated all the time!
10-28-2004, 07:07 AM
It may be that you are experiencing bladder spasms. You might talk to your doctor about trying a smooth muscle antispasmodic.
Sending healing thoughts,
10-28-2004, 07:15 AM
That's exactly how I USED to feel every hour of everyday for 38 years..constant pressure, like my bladder was very full...Elmiron and Nortriptilyne have helped me allot...
10-28-2004, 07:39 AM
Those are my symptoms exactly. I thought Lupron was making them go away but I guess I was wrong. Haven't found anything yet to make that full feeling go away. I hope that you find something that works for you soon.
10-28-2004, 07:47 AM
Oh, I know that feeling so well.. get up, walk around and have to go back again.. You will find something that helps and start to feel better. I took Elmiron for almost a year but had to stop due to bowel problems.The Elmiron was helping and I felt bad I had to stop it... I take Ditropan and that does help with spasms..Ic is a puzzle but hopefully you will find things that help you feel better.
10-28-2004, 04:04 PM
I feel that way sometimes too...and it has affected my dreams too lol! I am just thankful I do sleep and dream instead of spend that whole time awake which does happen sometimes. I hope you find the answer to help your body feel better!!
10-28-2004, 04:08 PM
Thanks again for some answers. As you can see, I still have sooo many questions. I just wish things would come under control a little sooner--as we all do/hope! Thank you, everyone!
10-29-2004, 01:06 AM
Twiggy, I ALWAYS have the urge to pee. I can pee, and then by the time I get my pants back up, I feel like I have to pee again. I can pee at any time in the day. Haha I can pee on cue!!! Sorry, had to throw some humor in there :)
I'm hoping that the meds my doc (or should I say, doctor's assistant :rolleyes: ) has put me on will help. I'm starting Elmiron, Ditropan, and Elavil today.
Hope you get to feeling better soon.. :kissing:
10-29-2004, 11:40 PM
I am also newly diagnosed with I.C. I have such joy finally knowing what I have been living with my whole life and finding other people with the same experiences. After all this time I thought I was the only one in the world who went to the bathroom as much as I do! I to always feel like I have to go seconds after I get off the potty. It is such a nightmare to constantly feel that nagging feeling that you have to go. I haven't slept through the night in years. I can't even imagine sleeping more then 2-3 hours at a time. Well back to reading the posts!
10-31-2004, 03:49 PM
Yes.....unfortunately I know the feeling well. At one of my appointments, my uro. told me he has one female patient that told him when she is having such a hard time w/ urgency that she just lies on her bed w/ no clothes on because she knows it will only be a few min. before she is back off the bed and into the adjoining bathroom. Might sound comical to someone else, but VERY SERIOUS to those of us who live it.
I hope you get some relief soon.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.